dr hab. prof. UJ Włodzimierz Mikulski

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Geometrii

ProfesuraOtwarcie: 2012-10-25, Zamknięcie: 2015-03-30

Publikacje:

176.
170.
On the Kolar connection, ARCH. MATH (BRNO) vol. 49(4) (2013), 223-240
168.
On symmetrization of jets, CZECH MATH J vol. 61 (136), no. 1 (2011), 157-168
166.
151.
Distributions on the cotangent bundle from torsion-free connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 301-305
150.
Riemannian structures on higher order frame bundles from classical linear connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 296-300
147.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
144.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
143.
136.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
135.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
133.
On the formal Euler operator from the variational calculus in fibred-fibred manifolds, PROCEEDING OF THE 6-TH INT. CONFERENCE APLIMAT BRATISLAVA (SLOVAKIA) (ED: KOVACOVA, M) (2007), 223-229
132.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
130.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
129.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
128.
126.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
124.
120.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
119.
115.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
112.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
106.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
104.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
101.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
98.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
97.
Prolongation of connections to vertical bundles, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 217-227
96.
94.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
92.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
90.
Higher order jet prolongations type gauge natural bundles over vector bundles, ANN. ACAD. PEDAGOG. CRAC. STUD. MATH. 4 (2004), 111-122
89.
The natural linear operators $wedge^pT^* o TT^{r*}$, ANN. SOC. MATH. POLON. COMMENTATIONES MATH. XLIV(1)(2004), 127-136.
83.
Włodzimierz Mikulski, M.Doupovec.W.Mikulski
Horizontal extension of connections into (2)-connections, DEMONSTRATIO MATH. XXXVII (4)(2004), 963-975.
82.
Some natural operators in linear vector fields, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LVIII (2004), 87-95.
81.
72.
Non-existence of some canonical constructions on connections, COMMENT. MATH. UNIV. CAROLIN. 44,4(2003), 691-695
69.
68.
The natural linear operators $T^* TT^{(r)}$, COLLOQ. MATH. 95(1)(2003), 37-47
66.
On some natural operators in vector fields, DEMONSTRATIO MATH. XXXVI (1) (2003), 221-230
65.
On the contact $(k,r)$-coelements, DEMONSTRATIO MATH. 36(2)(2003), 433-449
62.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
61.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
56.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
54.
The natural operators lifting 1-forms to the r-jet prolongation of the cotangent bundle, APPL. PROC. CONF. OPAVA 2001, Silesian Univ. Opava (2001), 215-227.
53.
Liftings of 1-forms to the bundle of affinors, ANN. UNIV. MARIAE CURIE-SK3ODOWSKA SECT. A 55 (2001), 109--113
50.
49.
Natural affinors on $(Jsp {r,s,q}(!,{Bbb R}sp {1,1})sb 0)sp *$, COMMENT. MATH. UNIV. CAROLIN. 42 (2001), no. 4, 655--663
48.
The natural affinors on $(Jsp rTsp {*,a})$, ACTA UNIV. PALACK. OLOMUC. FAC. RERUM NATUR. MATH. 40 (2001), 179--184
47.
2-forms induced by Lagrangians on Weil bundles, DEMONSTRATIO MATH. 34 (2001), no. 4, 955--967
43.
The natural affinors on $(Jsp rTsp *)sp *$, ARCH. MATH. (BRNO) 36 (2000), no. 4, 261--267
41.
40.
Natural lifting of connections to vertical bundles, THE PROCEEDINGS OF THE 19th Winter School "Geometry and Physics" (Srní, 1999). Rend. Circ. Mat. Palermo (2) Suppl. No. 63 (2000), 97--102
39.
The natural affinors on $otimessp kTsp {(r)}$, NOTE MAT. 19 (1999), no. 2, 269--274 (2001)
36.
32.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192
31.
Natural operators lifting functions to cotangent bundles of linear higher order tangent bundles, THE PROCEEDINGS OF THE 15th Winter School "Geometry and Physics" (Srní, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 43 (1996), 199--206
30.
29.
Natural operators lifting vector fields on manifolds to the bundles of covelocities, THE PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1994). Rend. Circ. Mat. Palermo (2) Suppl. No. 39 (1996), 105--116
25.
Liftings of 1-forms to the linear r-tangent bundle, ARCH. MATH. (BRNO) 31 (1995), no. 2, 97--111
23.
Natural liftings of foliations to the r-tangent bundle, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 153--159
19.
Properties of product preserving functors, GEOMETRY AND PHYSICS (ZDÍKOV, 1993). Rend. Circ. Mat. Palermo (2) Suppl. No. 37 (1994), 69--86
17.
Natural bundles and natural liftings prolongations of geometric structures, DIFFERENTIAL GEOMETRY AND ITS APPL.(OPAVA) MATH PUBL., 1, SILESIAN UNIV. OPAVA (1993), 281-320
13.
Natural transformations of foliations into foliations on the cotangent bundle, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992). Rend. Circ. Mat. Palermo (2) Suppl. No. 32 (1993), 61--67
11.
Continuity of projections of natural bundles, ANN. POLON. MATH. 57 (1992), no. 2, 105--120
10.
9.
Some natural operations on vector fields, REND. MAT. APPL. (7) 12 (1992), no. 3, 783--803
8.
Embedding theorems of infinite Lie superalgebras, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 89--132
6.
Natural transformations of Weil functors into bundle functors, PROCEEDINGS OF THE WINTER SCHOOL ON GEOMETRY AND PHYSICS (SRNÍ, 1989). Rend. Circ. Mat. Palermo (2) Suppl. No. 22 (1990), 177--191
5.
There exists a prolongation functor of infinite order, V CASOPIS PV EST. MAT. 114 (1989), no. 1, 57--59
4.
Continuity of liftings, V CASOPIS PV EST. MAT. 113 (1988), no. 4, 359--362
3.
Natural topologies on Rn, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 277--279
2.
Locally determined associated spaces, J. LONDON MATH. SOC. (2) 32 (1985), no. 2, 357--364

Doktoranci (po 27 października 2003 roku)

Recenzje (po 27 października 2003 roku)